is it true? What are the side effects if I stop the treatment and get back on it later?
6 Dec 2010
No - that is not true. You can stop taking Yasmin when ever you like.
There is no problem stopping and starting Yasmin other than your hormone levels get out of balance. This may cause you to have a temporary issue with breakthrough bleeding and changes to your periods along with moodiness etc.
These side effects subside once your body adjusts to the hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking Yasmin to make it stop
... of myself I bought the pills,and i took the pill for the first time to day, aproximately 3 or 4 days after my period ended, and my friend told me ...
Have been taking prednisone for close to 2 years and now down to 2 and 1/2 dose. Have been told by my Doctor to stop. Will I have side effects when I ...
Pls I'm taking Yasmin from past 10 yrs but now when i leave for the 7 days after 4-5 days abdominal pain starts & no bleeding takes place ...
I am 22 years old and I've been using Yasmin for about 3 years now. (to help with acne and severe period pain). I spoke to my new doctor and he ...